Volume 9, Issue 1 (5-2014)                   IJMSI 2014, 9(1): 63-69 | Back to browse issues page



DOI: 10.7508/ijmsi.2014.01.006

XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Habibi P, Razavi A. Generalized Symmetric Berwald Spaces. IJMSI. 2014; 9 (1) :63-69
URL: http://ijmsi.ir/article-1-345-en.html

Abstract:  

In this paper we study generalized symmetric Berwald spaces. We show that if a Berwald space $(M,F)$ admits a parallel $s-$structure then it is locally symmetric. For a complete Berwald space which admits a parallel s-structure we show that if the flag curvature of $(M,F)$ is everywhere nonzero, then $F$ is Riemannian.

Type of Study: Research | Subject: Special

Add your comments about this article : Your username or Email:
Write the security code in the box

© 2015 All Rights Reserved | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb